Advertisement

Russian Mathematics

, Volume 63, Issue 6, pp 51–57 | Cite as

Fourier-Type Series with Integer Coefficients in Systems of Contractions and Shifts of a Single Function in Spaces Lp, p ≥ 1

  • V. I. FilippovEmail author
Article
  • 3 Downloads

Abstract

We consider systems of functions obtained from contractions and shifts of a single function in spaces Lp(0, 1), 1 ≤ p < ∞. We obtained the results on Fourier-type series with integer coefficients with respect to the mentioned systems. The approximation of elements of spaces Lp(0, 1), 1 ≤ p < ∞, leads to the image compression, i.e., many coefficients vanish. Results of this paper also may be of interest for experts in digital information processing and transfer.

Key words

functional systems of contractions and shifts of a single function Fourier-type series with integer coefficients digital information processing digital information transfer 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Filippov, V., Oswald, P. “Representation in L p by Series of Translates and Dilates of One Function”, J. App. Theory 82 (1), 15–29 (1995).CrossRefzbMATHGoogle Scholar
  2. 2.
    Filippov, V.I. “Subsystems of the Faber-Schauder System in Function Space”, Soviet Mathematics (Izvestiya VUZ. Matematika) 35(2) 90–97 (1991).MathSciNetzbMATHGoogle Scholar
  3. 3.
    Filippov, V.I. “Systems of Functions Obtained Using Translates and Dilates of a Single Function in the Spaces E φ with limt→8φ(t)/t = 0”, Izvestiya: Mathematics 65 (2), 389–402 (2001).MathSciNetCrossRefGoogle Scholar
  4. 4.
    Filippov, V.I. “Representation Systems Obtained Using Translates and Dilates of a Single Function in Multidimensional Spaces E φ”, Izvestiya: Mathematics 76 (6), 1257–1270 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Filippov, V.I. “On Generalization of Haar System and Other Function Systems in Spaces E φ”, Russian Mathematics (Izvestiya VUZ. Matematika) 62 (1), 76–81 (2018).MathSciNetzbMATHGoogle Scholar
  6. 6.
    Borodin, P.A., Konyagin, S.V. “Convergence to Zero of Exponential Sums with Positive Integer Coefficients and Approximation by Sums of Shifts of Single Function on the Line”, Anal. Math. 44(2), 163–183 (2018).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Kudryavtsev, A.Yu. “On the Convergence of Orthorecursive Expansions in Nonortogonal Wavelets”, Matem. Zametki 92 (5), 707–720 (2012).MathSciNetCrossRefGoogle Scholar
  8. 8.
    Politov, A.V. “Orthorecursive Expansions in Hilbert Spaces”, Vestn. Mosk. Un-ta. Ser. 1: Matem. Mekhan. 3, 3–7 (2010).MathSciNetzbMATHGoogle Scholar
  9. 9.
    Golubov, B.I. “Absolute Convergence of Double Series of Fourier-Haar Coefficients for Functions of Bounded p-Variation”, Russian Mathematics (Izvestiya VUZ. Matematika) 56 (6), 1–10 (2012).MathSciNetzbMATHGoogle Scholar
  10. 10.
    Volosivets, S.S., Golubov, B.I. “Generalized Absolute Convergence of Series of Fourier Coefficients With Respect to Haar Type Systems”, Russian Mathematics (Izvestiya VUZ. Matematika) 62 (1), 7–16 (2018).MathSciNetzbMATHGoogle Scholar
  11. 11.
    Kashin, B.S., Saakyan, A.A. Orthogonal Series. 2nd Ed. (AFTs, Moscow, 1999) [in Russian].zbMATHGoogle Scholar

Copyright information

© Allerton Press, Inc. 2019

Authors and Affiliations

  1. 1.Saratov Social-Economic Institute of Plekhanov Russian University of EconomicsSaratovRussia

Personalised recommendations